VOL. 40 · NO. 2 | April, 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 40 (2), (April, 1969)
No abstract available
Articles
H. K. Brons, H. D. Brunk, W. E. Franck, D. L. Hanson
Ann. Math. Statist. 40 (2), 339-355, (April, 1969) DOI: 10.1214/aoms/1177697698
No abstract available
R. H. Farrell
Ann. Math. Statist. 40 (2), 356-365, (April, 1969) DOI: 10.1214/aoms/1177697699
No abstract available
Bruce L. Miller, Arthur F. Veinott Jr.
Ann. Math. Statist. 40 (2), 366-370, (April, 1969) DOI: 10.1214/aoms/1177697700
No abstract available
M. T. Boswell, H. D. Brunk
Ann. Math. Statist. 40 (2), 371-380, (April, 1969) DOI: 10.1214/aoms/1177697701
Lloyd Fisher, John W. Van Ness
Ann. Math. Statist. 40 (2), 381-392, (April, 1969) DOI: 10.1214/aoms/1177697702
Robert H. Berk
Ann. Math. Statist. 40 (2), 393-398, (April, 1969) DOI: 10.1214/aoms/1177697703
Michael Sharpe
Ann. Math. Statist. 40 (2), 399-407, (April, 1969) DOI: 10.1214/aoms/1177697704
No abstract available
David A. Harville
Ann. Math. Statist. 40 (2), 408-416, (April, 1969) DOI: 10.1214/aoms/1177697705
Peter J. Bickel, Joseph A. Yahav
Ann. Math. Statist. 40 (2), 417-426, (April, 1969) DOI: 10.1214/aoms/1177697706
Y. S. Chow
Ann. Math. Statist. 40 (2), 427-433, (April, 1969) DOI: 10.1214/aoms/1177697707
No abstract available
Roger Cuppens
Ann. Math. Statist. 40 (2), 434-444, (April, 1969) DOI: 10.1214/aoms/1177697708
No abstract available
Melvin N. Woinsky, Ludwik Kurz
Ann. Math. Statist. 40 (2), 445-455, (April, 1969) DOI: 10.1214/aoms/1177697709
No abstract available
William F. Stout, Y. S. Chow
Ann. Math. Statist. 40 (2), 456-461, (April, 1969) DOI: 10.1214/aoms/1177697710
No abstract available
C. Villegas
Ann. Math. Statist. 40 (2), 462-466, (April, 1969) DOI: 10.1214/aoms/1177697711
No abstract available
Dennis C. Gilliland
Ann. Math. Statist. 40 (2), 467-474, (April, 1969) DOI: 10.1214/aoms/1177697712
No abstract available
Ellen S. Hertz
Ann. Math. Statist. 40 (2), 475-479, (April, 1969) DOI: 10.1214/aoms/1177697713
D. Mejzler, I. Weissman
Ann. Math. Statist. 40 (2), 480-491, (April, 1969) DOI: 10.1214/aoms/1177697714
No abstract available
Edward J. Dudewicz
Ann. Math. Statist. 40 (2), 492-497, (April, 1969) DOI: 10.1214/aoms/1177697715
B. L. Raktoe
Ann. Math. Statist. 40 (2), 498-504, (April, 1969) DOI: 10.1214/aoms/1177697716
Burgess Davis
Ann. Math. Statist. 40 (2), 505-508, (April, 1969) DOI: 10.1214/aoms/1177697717
No abstract available
Edward Paulson
Ann. Math. Statist. 40 (2), 509-516, (April, 1969) DOI: 10.1214/aoms/1177697718
Harold J. Kushner
Ann. Math. Statist. 40 (2), 517-526, (April, 1969) DOI: 10.1214/aoms/1177697719
No abstract available
David Siegmund
Ann. Math. Statist. 40 (2), 527-531, (April, 1969) DOI: 10.1214/aoms/1177697720
D. J. Daley
Ann. Math. Statist. 40 (2), 532-539, (April, 1969) DOI: 10.1214/aoms/1177697721
No abstract available
Richard H. Jones
Ann. Math. Statist. 40 (2), 540-548, (April, 1969) DOI: 10.1214/aoms/1177697722
Michael D. Perlman
Ann. Math. Statist. 40 (2), 549-567, (April, 1969) DOI: 10.1214/aoms/1177697723
No abstract available
R. M. Loynes
Ann. Math. Statist. 40 (2), 568-574, (April, 1969) DOI: 10.1214/aoms/1177697724
M. H. DeGroot, N. Starr
Ann. Math. Statist. 40 (2), 575-582, (April, 1969) DOI: 10.1214/aoms/1177697725
Clifford Hildreth
Ann. Math. Statist. 40 (2), 583-594, (April, 1969) DOI: 10.1214/aoms/1177697726
R. E. Barlow, F. Proschan
Ann. Math. Statist. 40 (2), 595-600, (April, 1969) DOI: 10.1214/aoms/1177697727
Walter Philipp
Ann. Math. Statist. 40 (2), 601-609, (April, 1969) DOI: 10.1214/aoms/1177697728
No abstract available
Madan Lal Puri, Pranab Kumar Sen
Ann. Math. Statist. 40 (2), 610-618, (April, 1969) DOI: 10.1214/aoms/1177697729
Madan L. Puri, Prem S. Puri
Ann. Math. Statist. 40 (2), 619-632, (April, 1969) DOI: 10.1214/aoms/1177697730
Robert I. Jennrich
Ann. Math. Statist. 40 (2), 633-643, (April, 1969) DOI: 10.1214/aoms/1177697731
No abstract available
Notes
Barry H. Margolin, Frederick Mosteller
Ann. Math. Statist. 40 (2), 644-647, (April, 1969) DOI: 10.1214/aoms/1177697732
No abstract available
R. A. Olshen, D. O. Siegmund
Ann. Math. Statist. 40 (2), 648-652, (April, 1969) DOI: 10.1214/aoms/1177697733
Isaac Meilijson
Ann. Math. Statist. 40 (2), 653-657, (April, 1969) DOI: 10.1214/aoms/1177697734
No abstract available
K. L. Mehra, P. K. Sen
Ann. Math. Statist. 40 (2), 658-664, (April, 1969) DOI: 10.1214/aoms/1177697735
B. J. McCabe
Ann. Math. Statist. 40 (2), 665-666, (April, 1969) DOI: 10.1214/aoms/1177697736
No abstract available
Arthur Nadas
Ann. Math. Statist. 40 (2), 667-671, (April, 1969) DOI: 10.1214/aoms/1177697737
No abstract available
V. P. Godambe
Ann. Math. Statist. 40 (2), 672-676, (April, 1969) DOI: 10.1214/aoms/1177697738
Benton Jamison, Steven Orey
Ann. Math. Statist. 40 (2), 677-678, (April, 1969) DOI: 10.1214/aoms/1177697739
No abstract available
Henry B. Mann
Ann. Math. Statist. 40 (2), 679-680, (April, 1969) DOI: 10.1214/aoms/1177697740
No abstract available
Michael J. Wichura
Ann. Math. Statist. 40 (2), 681-687, (April, 1969) DOI: 10.1214/aoms/1177697741
C. C. Heyde
Ann. Math. Statist. 40 (2), 688-691, (April, 1969) DOI: 10.1214/aoms/1177697742
R. M. Meyer
Ann. Math. Statist. 40 (2), 692-693, (April, 1969) DOI: 10.1214/aoms/1177697743
No abstract available
U. Krengel, L. Sucheston
Ann. Math. Statist. 40 (2), 694-696, (April, 1969) DOI: 10.1214/aoms/1177697744
No abstract available
Somesh Das Gupta
Ann. Math. Statist. 40 (2), 697-701, (April, 1969) DOI: 10.1214/aoms/1177697745
No abstract available
Jan M. Hoem
Ann. Math. Statist. 40 (2), 702-703, (April, 1969) DOI: 10.1214/aoms/1177697746
No abstract available
Rasul A. Khan
Ann. Math. Statist. 40 (2), 704-709, (April, 1969) DOI: 10.1214/aoms/1177697747
Y. S. Sathe, S. D. Varde
Ann. Math. Statist. 40 (2), 710-714, (April, 1969) DOI: 10.1214/aoms/1177697748
No abstract available
D. H. Root
Ann. Math. Statist. 40 (2), 715-718, (April, 1969) DOI: 10.1214/aoms/1177697749
No abstract available
Articles
K. S. Banerjee
Ann. Math. Statist. 40 (2), 719, (April, 1969) DOI: 10.1214/aoms/1177697750
No abstract available
News
Ann. Math. Statist. 40 (2), 720-727, (April, 1969) DOI: 10.1214/aoms/1177697751
No abstract available
Ann. Math. Statist. 40 (2), 728-740, (April, 1969) DOI: 10.1214/aoms/1177697752
No abstract available
Publications
Ann. Math. Statist. 40 (2), 741, (April, 1969) DOI: 10.1214/aoms/1177697753
No abstract available
Back Matter
Ann. Math. Statist. 40 (2), (April, 1969)
No abstract available
Back to Top